MAUDE Adverse Event Report: BTG YOKNEAM ICEPEARL 2.1 CX 90 DEGREE NEEDLE; UNIT, CRYOSURGICAL, ACCESSORIES

BTG YOKNEAM ICEPEARL 2.1 CX 90 DEGREE NEEDLE; UNIT, CRYOSURGICAL, ACCESSORIES
Model Number FPRPR3601
Medical Device Problem Code Thermal Decomposition of Device (1071)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 06/27/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported the patient experienced a skin burn.An icepearl 2.1 cx 90 degree needle was chosen for a renal cryoablation procedure to treat a renal cell carcinoma.The treatment was completed and the icepearl 2.1 cx 90 degree needle functioned as expected.During closure, a sterile towel was removed and revealed a burn of an unknown degree on the patient's skin.The physician stated that he had placed several wet sterile towels on top of the argon hose connected to the icepearl 2.1 cx 90 degree needle, and the argon hose froze through a sterile towel covering the patient's skin resulting in the burn.Frost on the cable of the device was observed.The procedure was completed with the original device.The patient was treated for the skin burn during recovery; however, the specific details of post-procedure treatment is unknown.
 
Additional Manufacturer Narrative
Detailed product information was not provided to bsc as the account did not have the available information.Because the product lot number is unknown, we are unable to provide the complete unique identifier (udi) #.D3: manufacturer address 1- tavor building 1, industrial park.
 
Additional Manufacturer Narrative
Detailed product information was not provided to bsc as the account did not have the available information.Because the product lot number is unknown, we are unable to provide the complete unique identifier (udi) #.D3: manufacturer address 1- tavor building 1, industrial park.E1 - initial reporter email: updated with additional information.
 
Event or Problem Description

Brand Name
ICEPEARL 2.1 CX 90 DEGREE NEEDLE
Common Device Name
UNIT, CRYOSURGICAL, ACCESSORIES
Manufacturer (Section D)
BTG YOKNEAM
po box 224
yokneam 20692 03
IS  2069203
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
tavor building number 1
yokneam 20692 03
IS   2069203
Manufacturer Contact
ricardo amaro castro
4100 hamline ave n
arden hills, MN 55112
9529306396
MDR Report Key22681312
Report Number2124215-2025-52777
Device Sequence Number15676515
Product Code GEH
UDI-Device Identifier07290104830990
UDI-Public(01)07290104830990
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
K152133
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberFPRPR3601
Device Catalogue NumberFPRPR3601
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/03/2025
Supplement Date Received by Manufacturer04/17/2026
Initial Report FDA Received Date07/31/2025
Supplement Report FDA Received Date05/14/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale